# SDR DL73S030113

- Difficulty date: January 29, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Aircraft time: 54,055 hours, 40,889 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE AFT P-DOME REVEALED A 10 X 8 X .25 INCH OIL CAN IN THE LOWER WEB AREA OF NEAR BL 0.  THE OIL CAN WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN ALUMINUM REPAIR  DOULBER PER BAC S/B 737-53A1075 AND ER/A 384318-14AD.
